# SDR ASAA2022020937388

- Difficulty date: February 9, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 33,743 hours, 10,729 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 2245
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 94,435 hours, 40,265 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED. GROUNDED - YES. CONFIRMED FAULT, FLIGHT DECK TCV (V143) FAILS BITE TEST #2 PACK/ZONE TEMP CONTROLLER. REMOVED & REPLACED SAME PER B737-900 AMM 21-61-21. GROUND FUNCTIONAL CK NML REF AMM 21-51-00-700-803.
